# SDR REXA2012052900901

- Difficulty date: May 29, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 11,640 hours, 7,473 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PANEL NR 599AB CHAFED.  LOCATED AND DRILLED NEW LT WING PANEL IAW SRM 51-40-11.
